# SDR CALA0500421

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 22,068 hours, 3,500 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT STA 303, LBL 23 TO LBL 26.  REPAIRED IAW SRM 53-00-51, FIGURE 201, REPAIR 1.
